# SDR SWAA2022012179329

- Difficulty date: April 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 344 AND 360 BL0 IS CRACKED / REMOVED CRACKED INTERCOSTAL AT STA 344-360 BL 0; LOCATED AND DRILLED NEW INTERCOSTAL. INSTALLED NEW INTERCOSTAL AT BL 0 STA 344-360 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 141A5400 REV-; AMM 51-21-91-620-802.
